Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 26, NWS Tampa Bay, FL

October 27, 2021

NWS Tampa Bay, FL issued this small craft advisory at Oct 27, 2021, 2:40 PM EDT. It took effect at Oct 28, 2021, 8:00 AM EDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2021, 2:40 PM EDT (18:40 UTC)
In effect from
Oct 28, 2021, 8:00 AM EDT
Expired
Oct 30, 2021, 8:00 PM EDT
In force
60 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

730 
WHUS72 KTBW 271840
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
240 PM EDT Wed Oct 27 2021

GMZ830-836-850-853-856-870-873-876-301200-
/O.NEW.KTBW.SC.Y.0026.211028T1200Z-211030T1200Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
240 PM EDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT
SATURDAY...

* WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt 
  and seas 7 to 12 feet expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...From 8 AM Thursday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
671 
WHUS72 KTBW 280801
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
401 AM EDT Thu Oct 28 2021

GMZ850-853-870-873-290300-
/O.EXT.KTBW.SC.Y.0026.211028T1200Z-211029T0000Z/
/O.NEW.KTBW.GL.W.0001.211029T0000Z-211030T0300Z/
/O.NEW.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
401 AM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
8 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT
FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM FRIDAY TO 8 AM EDT
SATURDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 8 to 13 feet expected. For the first 
  Small Craft Advisory, southwest winds 20 to 25 kt with gusts 
  up to 35 kt and seas 6 to 9 feet expected. For the second 
  Small Craft Advisory, west winds 15 to 25 kt with gusts up to 
  35 kt and seas 8 to 13 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...For the Gale Warning, from 8 PM this evening to 11 PM 
  EDT Friday. For the Small Craft Advisory, from 8 AM this 
  morning to 8 PM EDT this evening. For the Small Craft 
  Advisory, from 11 PM Friday to 8 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ830-836-856-876-290300-
/O.CON.KTBW.SC.Y.0026.211028T1200Z-211030T1200Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
401 AM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT SATURDAY...

* WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt
  and seas building to 7 to 12 feet.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 8 AM Thursday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
452 
WHUS72 KTBW 281901
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
301 PM EDT Thu Oct 28 2021

GMZ850-853-870-873-300300-
/O.CON.KTBW.SC.Y.0026.000000T0000Z-211029T0000Z/
/O.CON.KTBW.GL.W.0001.211029T0000Z-211030T0300Z/
/O.CON.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
301 PM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM
EDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM FRIDAY TO
8 AM EDT SATURDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 8 to 13 feet expected. For the first 
  Small Craft Advisory, southwest winds 20 to 25 kt with gusts 
  up to 35 kt and seas 6 to 9 feet expected. For the second 
  Small Craft Advisory, west winds 15 to 25 kt with gusts up to 
  35 kt and seas 8 to 13 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...For the Gale Warning, from 8 PM this evening to 11 PM 
  EDT Friday. For the Small Craft Advisory, from 8 AM this 
  morning to 8 PM EDT this evening. For the Small Craft 
  Advisory, from 11 PM Friday to 8 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ830-836-856-876-300300-
/O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
301 PM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt 
  and seas building to 7 to 12 feet.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 8 AM Thursday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
279 
WHUS72 KTBW 291131
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
731 AM EDT Fri Oct 29 2021

GMZ850-853-870-873-291945-
/O.CON.KTBW.GL.W.0001.000000T0000Z-211030T0300Z/
/O.CON.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
731 AM EDT Fri Oct 29 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM EDT SATURDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 8 to 13 feet expected. For the first 
  Small Craft Advisory, southwest winds 20 to 25 kt with gusts 
  up to 35 kt and seas 6 to 9 feet expected. For the second 
  Small Craft Advisory, west winds 15 to 25 kt with gusts up to 
  35 kt and seas 8 to 13 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...For the Gale Warning, from 8 PM this evening to 11 PM 
  EDT Friday. For the Small Craft Advisory, from 8 AM this 
  morning to 8 PM EDT this evening. For the Small Craft 
  Advisory, from 11 PM Friday to 8 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ830-836-856-876-291945-
/O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
731 AM EDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt 
  and seas building to 7 to 12 feet.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 8 AM Thursday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
738 
WHUS72 KTBW 292025
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
425 PM EDT Fri Oct 29 2021

GMZ850-853-870-873-301200-
/O.CON.KTBW.GL.W.0001.000000T0000Z-211030T0300Z/
/O.CON.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
425 PM EDT Fri Oct 29 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM EDT SATURDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts
  up to 40 kt and seas 8 to 13 feet expected. For the Small Craft
  Advisory, west winds 20 to 25 kt with gusts up to 35 kt and 
  seas 8 to 13 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...For the Gale Warning, continuing through 11 PM EDT
  tonight. For the Small Craft Advisory, from 11 PM tonight to 8 
  AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ830-836-856-876-301200-
/O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
425 PM EDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt 
  and seas building to 7 to 12 feet.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Through 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
184 
WHUS72 KTBW 300924
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
524 AM EDT Sat Oct 30 2021

GMZ850-853-870-873-301730-
/O.EXT.KTBW.SC.Y.0027.000000T0000Z-211031T0000Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
524 AM EDT Sat Oct 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West-northwest winds 20 to 25 knots with gusts up to 30
  knots and seas 6 to 9 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ856-876-301730-
/O.EXT.KTBW.SC.Y.0026.000000T0000Z-211031T0000Z/
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
524 AM EDT Sat Oct 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West-northwest winds 20 to 25 knots with gusts up to 30
  knots and seas 7 to 10 feet expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ836-301730-
/O.EXT.KTBW.SC.Y.0026.000000T0000Z-211030T1800Z/
Charlotte Harbor and Pine Island Sound-
524 AM EDT Sat Oct 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...West-northwest winds 20 to 25 knots.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-301200-
/O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/
Tampa Bay waters-
524 AM EDT Sat Oct 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...West-northwest winds around 20 knots.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Through 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
180 
WHUS72 KTBW 301745
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
145 PM EDT Sat Oct 30 2021

GMZ836-301845-
/O.EXP.KTBW.SC.Y.0026.000000T0000Z-211030T1800Z/
Charlotte Harbor and Pine Island Sound-
145 PM EDT Sat Oct 30 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON...


$$

GMZ850-853-870-873-310000-
/O.CON.KTBW.SC.Y.0027.000000T0000Z-211031T0000Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
145 PM EDT Sat Oct 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 6 to 9 feet.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM, Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM, Coastal waters from Englewood to Tarpon Springs FL out 
  20 NM and Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ856-876-310000-
/O.CON.KTBW.SC.Y.0026.000000T0000Z-211031T0000Z/
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
145 PM EDT Sat Oct 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 
  7 to 10 feet.

* WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 
  NM and Coastal waters from Bonita Beach to Englewood FL out 20 
  NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 2:27 PM EDT, 13 minutes earlier.

Area forecast discussion, Oct 27, 2:27 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
227 PM EDT Wed Oct 27 2021

.DISCUSSION...
Upper ridging and surface high pressure extends from Florida
northward to the Great Lakes region. This high pressure will produce
pleasant weather over the Florida peninsula through this evening.
Temperatures will top out around average in the low to mid 80's this
afternoon. Humidity will be on the increase once again starting
tonight as winds turn southerly ahead of the next significant
weather system that is expected to move through the region on
Thursday.

This next significant weather system that will affect Florida is
still well to the west over the central U.S. Models are moving a
deep trough westward and spinning up a robust low pressure system
that will transit eastward over the next 24-48 hours. The occluded
parent low will be located near Arkansas early Thursday with a
secondary low developing near the FL/GA line. The associated warm
front will move over northern Florida with the cold front moving
through the eastern gulf waters and Florida peninsula through the
day on Thursday. The Storm Prediction Center has placed all of
Florida in a Marginal Risk for severe storms and areas from the
Nature Coast southward to Charlotte Harbor in a Slight Risk for
severe storms on Thursday. Heavy downpours, damaging winds and
tornadoes and waterspouts are possible with frontal passage.

The storm system will slowly lift to the northeast on Friday and
Saturday. Showers and storms will clear out by late Friday, but some
lingering clouds may stick around through Saturday, then clearing up
on Sunday. Now for the good news, as high pressure builds in from
the north, it will help filter in some much drier and cooler air
Friday through Sunday. Daytime highs over the weekend will top out
only in the 70's with overnight lows in the low to mid 50's north of
Tampa Bay and upper 50's to low 60's south of Tampa Bay.
Temperatures rebound to around average by the beginning of next week
with rain-free conditions expected.

&&

.AVIATION...
VFR and rain free conditions expected through the first half of the
period. Conditions deteriorate early Thursday morning as a front
approaches the area producing both CIG and VSBY restrictions in SHRA
and TSRA through the day on Thursday. Westerly winds around 5-10
knots expected through the day, decreasing light and variable
overnight. Breezy SSW winds with gusts around 20-30 knots expected
on Thursday.

&&

.MARINE...
Light winds less than 10 knots expected today as high pressure
settles in over the eastern gulf. Weather conditions will begin to
deteriorate early Thursday morning as a strong cold front approaches
the region from the northwest. Gusty SSW winds will reach SCA level
by Thursday morning ahead of the cold front and will remain gusty
through at least Saturday afternoon. This has prompted the issuance
of a Small Craft Advisory for all the eastern gulf waters including
Tampa Bay and Charlotte Harbor from Thursday morning through
Saturday morning. Scattered to numerous showers and thunderstorms
can also be expected with this cold front passage, some which may be
severe with damaging winds and possible waterspouts. High pressure
builds back into the area over the weekend with improving conditions
over the gulf waters expected.

&&

.FIRE WEATHER...
High pressure builds in from the north with rain free conditions for
the rest of today. A strong cold front moves through the region on
Thursday with scattered to numerous showers and thunderstorms
expected. Damaging winds, heavy downpours and an isolated tornado
are possible. Pleasant weather with drier conditions expected over
the weekend, however humidity values are expected to remain above
critical levels.

&&

.Preliminary Point Temps/PoPs...
TPA  75  84  73  79 /  50  90  40  40
FMY  76  87  75  84 /  30  80  80  20
GIF  70  87  70  82 /  20  90  60  30
SRQ  74  85  73  80 /  50  90  40  30
BKV  64  84  67  78 /  50  90  40  40
SPG  76  84  75  79 /  50  90  40  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory from 8 AM Thursday to 8 AM EDT Saturday for
     Charlotte Harbor and Pine Island Sound-Coastal waters from
     Bonita Beach to Englewood FL out 20 NM-Coastal waters from
     Englewood to Tarpon Springs FL out 20 NM-Coastal waters
     from Tarpon Springs to Suwannee River FL out 20 NM-Tampa
     Bay waters-Waters from Bonita Beach to Englewood FL out 20
     to 60 NM-Waters from Englewood to Tarpon Springs FL out 20
     to 60 NM-Waters from Tarpon Springs to Suwannee River FL
     out 20 to 60 NM.

&&

DISCUSSION/AVIATION/MARINE/FIRE WEATHER...74/Wynn
DECISION SUPPORT...29/Delerme
Hazardous weather outlook, Oct 27, 4:01 AM EDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
401 AM EDT Wed Oct 27 2021

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-272015-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-
401 AM EDT Wed Oct 27 2021

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

...THUNDERSTORM IMPACT...
Widespread thunderstorms are expected to move across the area
Thursday, with some severe storms possible. The strongest
thunderstorms will be capable of producing strong gusty winds,
locally heavy rains, and isolated tornadoes.

...COASTAL FLOOD IMPACT...
Thursday night and Friday morning conditions will be favorable
for minor coastal flooding along the Nature Coast. Coastal
residents should be alert for later statements or warnings, and
take action to protect property.

...RIP CURRENT IMPACT...
Thursday through Saturday, high surf may produce strong and
frequent rip currents along area beaches.

...MARINE IMPACTS...
A strong cold front will move east across the waters by Thursday
morning, bringing widespread thunderstorms with strong gusty
winds and rough seas, along with isolated waterspouts.
The thunderstorms will clear out from northwest to southeast
Thursday evening behind the front. However, wind speeds of 20 to
30 knots with gusts to near gale strength will remain through at
least Friday evening, creating seas of up to 10 to 12 feet
offshore and hazardous boating conditions for small craft
operators. Conditions will gradually improve through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

Fleming

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 7:01 PM EDTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota4 days
Oct 27, 7:01 PM EDTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota3 days

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.